Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having Glaucoma. Does using Timolol and Latantrost eye drops cause side effects? Causes swelling underneath eyes?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1037 Questions
Can using Timolol and Latantrost eye drops for glaucoma cause any side effects. An it cause swelling uderneath the eyes.
Posted Mon, 1 Jul 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 17 days later
Welcome to WWW.WWWW.WW
Thank you for sending in your query.

Both the drugs have their set of side effects.

Timolol can lead to Ocular irritation, transient blurred vision,photophobia,conjunctivitis,blepharitis, contact dermatitis, eye lid redness.,
The systemic side effects are decreased heart rate,hypotension,depression,decreased libido,impotence,
woserned lipid profile,insomnia.

Latanoprost : Conjunctival hyperemia,foreign body sensation, eye lash lengthening, thickening and hyperpigmentation. Iris hyperpigmentation, Hyperpigmented periorbital skin, Cystoid macular oedema, Anterior uveitis, conjunctival hyperpigmentation
Systemic: Occasional headache, precipitation of migraine, skin rash, mild upper respiratory tract symptoms.

Having stated all the side effects, you have to understand that all these are probable side effects and occur in very few patients. And the medications should be continued.

Thank you

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor